Southeastern Oklahoma State University Department of Music is hosting the Texoma Piano Competition in person on April 16, 2022. The piano competition is opened to all pianists who live or study in Oklahoma and North Texas. All performances will take place in the Fine Arts Recital Hall, where competitors will enjoy playing on a Steinway & Sons concert grand piano.
The objective of the competition is to provide performance opportunities for young pianists in the area, and to promote classical music and arts in the community.
The piano competition is structured in 4 categories of age, each consisting of only one round.
A panel of three members will judge the competition and all the participants will receive a critique sheet with comments from the judges.
Application deadline is April 9, 2022, 11:59pm (CST)
To Register by mail: Please complete the TPC 2022 application form and send it by regular mail accompanied by a $20 registration fee (check or cash) to:
Southeastern Oklahoma State University
Dr. Catalin Dima
425 W. University Boulevard
Durant, Oklahoma 74701
Address the checks to Southeastern Oklahoma State University with TPC in the memo line. Once the application and the registration fee are received, applicants will receive a confirmation by email.
To Register Online click here
To Pay Registration Fee Online click here
A complete list with all the competitors and their scheduled times will be sent by email, prior to the competition day.
Note: All the registration fees and donations received will contribute towards the final awards.
All the pianists will have to perform one piece by memory and should not exceed the allotted maximum time for each category. One movement of a sonata or a selection of short pieces part of a larger work are acceptable.
Category A (ages 10 and under): 5 minutes
Category B (ages 11 to 14): 7 minutes
Category C (ages 15 to 18): 12 minutes
Category D (ages 19 and above): 15 minutes
The winner of each category will be awarded a trophy and perform in the Award Ceremony, which will take place on the same day as the competition, on April 16, 2022. All the prize winners of categories C and D will receive a free masterclass with a piano faculty from Southeastern Oklahoma State University, scheduled on a later date.
If you have any questions, please email Dr. Catalin Dima at firstname.lastname@example.org.
Kaitlyn Han – 1st Prize
Monica Bohannan – 1st Prize
Katelyn Du – 2nd Prize
Sasmi Gamage – 2nd Prize
Reese Carper – 3rd Prize
Fiona Wang – 1st Prize
Annika Ferguson – 1st Prize
Alexander Chen – 2nd Prize
Joachim Mampilli – 2nd Prize
Sophie Raines – 3rd Prize
Angelina Leng – 1st Prize
Jackson Rue – 1st Prize
John A. Schnell – 2nd Prize
Angela Cates – 3rd Prize
Anna Coleman – 1st Prize
Rebekah Veien – 1st Prize
Austin Kemp – 2nd Prize
TEXOMA PIANO COMPETITION – SCHEDULE
APRIL 16th, 2022
Thank you for registering for the Texoma Piano Competition at Southeastern Oklahoma State University. We look forward to seeing you on Saturday, April 16. The competition will begin at 9:00am and finish around 1:30pm. Please see the detailed schedule bellow.
The competition will take place in the Fine Arts Building, which will be open starting from 8:30am. Please feel free to come and warm up early. We have seven practice rooms for the students to warm up. The competition is open to the public and everyone is welcomed to come and listen.
The address of the Fine Arts Building is 437 Montgomery Dr, Durant, OK 74701. You can find free parking available right behind the Fine Arts Building (Google Map location here).
At the end of the competition, we will have a short Awards Ceremony, from 12:30pm-1:00pm. Please plan to attend. We will listen to the 1st Prize winners performing one more time and hand out the trophies, diplomas, and comment sheets after the performance.
We wish you all the best and good luck!
|9:00am||CATEGORY A (TOTAL LENGTH: 15min)|
|9:15am||Break (5 min)|
|9:20am||CATEGORY B (TOTAL LENGTH: 50 min)|
|10:10am||Break (10 min)|
|10:20am||CATEGORY C (TOTAL LENGTH: 45 min)|
|11:05am||Break (15 min)|
|11:20am||CATEGORY D (TOTAL LENGTH: 50 min)|
|12:10pm||Break (20 min)|
|12:30pm||AWARDS CEREMONY (30 min)|
|Only the 1st Prize winners will be performing;
Diplomas and comment sheets will be given to everyone after the performance;
Katelyn Du – 1st Prize
Roy Liu – 2nd Prize
Sophia Good – 3rd Prize
Graeme Dunn – Honorable Mention
Kyoji Kikuchi – 1st Prize
Praneel Mahalatkar – 2nd Prize
Emily Stutzman – 2nd Prize
Alexander Chen – 3rd Prize
Leo Liang – 3rd Prize
Monica Bohanon – Honorable Mention
Blake Preston – Honorable Mention
Anna Nayah Guillory – Honorable Mention
Sophie Raines – Honorable Mention
Andy Figueroa – Honorable Mention
Venuki Gamage – Honorable Mention
Chanel Sun – 1st Prize
Winston Morris – 2nd Prize
Annika Ferguson – 3rd Prize
Skyler Moore – 3rd Prize
Elizabeth Guillory – Honorable Mention
Sangsoo Kim – 1st Prize
Yongseok Kwon – 2nd Prize
Jihye Lee – 3rd Prize
Clark Cavender – Honorable Mention
Austin Kemp – Honorable Mention